# SDR ABXA9700256

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 3923211
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT MAIN LANDING GEAR OUTBOARD DOOR HINGE WAS FOUND WORN, NR AF-843.  THE HINGE WAS REPLACED IAW DC-9 SRM.
